# SDR 06FDEA1285

- Difficulty date: April 3, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-322
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR STRUCTURE BEAM AT FR. 66 CENTER TOP BEAM HAS EXFOLIATED   CORROSION MEASURING 2 INCH BY 3 IN.  REMOVED AND REPLACED FLOORBEAM IAW A310-200 SRM 51-72-10
